# SDR ASAA0010181

- Difficulty date: December 9, 2000
- Submitted: January 10, 2001
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6013211
- Condition: Discharged
- Location: Mid Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, FOUND LEFT OVERWING EMERGENCY TRACK LIGHT EXIT SIGN INOPERATIVE.  REPLACED BATTERY PACK, EXIT SIGN TESTED NORMAL.  (M)
